MAUDE Adverse Event Report: FISHER & PAYKEL HEALTHCARE LTD FISHER & PAYKEL HEALTHCARE; BREATHING CIRCUIT

FISHER & PAYKEL HEALTHCARE LTD FISHER & PAYKEL HEALTHCARE; BREATHING CIRCUIT
Model Number RT329
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Fisher and paykel (f&p) healthcare are currently in the process of obtaining further information regarding the reported event.We have also requested the return of the subject mr290v autofeed humidification chamber provided as a part of an rt329 infant continuous flow circuit to f&p healthcare new zealand for investigation.We will provide a follow up report upon completion of our investigation.
 
Event or Problem Description
A healthcare facility in finland reported that an mr290v autofeed humidification chamber provided as a part of an rt329 infant continuous flow circuit, had a hole on the side of the chamber and was leaking water.There was no patient consequence.
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(4) corrections: section b4: field updated to the date of this report.Section d4: serial number intentionally left blank as the information is not applicable.Section d4: incorrect device details were provided in the initial report.Device details were unable to be confirmed by the healthcare facility; thus the field is left blank.Method: the subject mr290v autofeed humidification chamber provided as a part of an rt329 infant continuous flow circuit was requested from the healthcare facility however was not returned to fisher & paykel (f&p) healthcare for evaluation.Our investigation is based on the information, photograph and description of events provided by the healthcare facility, and our knowledge of the product.Results: the healthcare facility stated that the mr290v humidification chamber had a small hole on the side of the chamber and was causing a water leak.There were no patient consequences reported by the healthcare facility.Visual inspection of the provided photograph was unable to confirm the reported issue.No damage to the chamber dome or feedset was visible on the provided photograph.Conclusion: without the return of the subject device, f&p healthcare's investigation was unable to confirm and determine the exact cause of the reported issue.The user instructions provided with the rt329 infant continuous flow circuit include the following: "do not use the chamber if the seals are not intact of if it has been dropped." "visually inspect breathing sets for damage (e.G.A crushed tub or cracked connector) before use and replace if damaged." "do not soak, wash, sterilize, or reuse this product.Avoid contact with chemicals, cleaning agents, or hand sanitizers." "ensure appropriate ventilator or flow source alarms are set before connecting breathing set to patient." "perform a pressure and leak test on the breathing system and check for occlusions before connecting to a patient.".
 
Additional Manufacturer Narrative
(b)(4).Corrections: section b4: date of this report updated.Section d4: serial number intentionally left blank as the information is not applicable.Section d4: incorrect device details were provided in the initial report.Device details were unable to be confirmed by the healthcare facility, thus the field is left blank.Section d9: device available for evaluation, returned to manufacturer checked, date returned to manufacturer updated.Section g3: date received by manufacturer updated.Section g6: type of report updated.Section h2: device evaluation updated.Section h3: device evaluated by manufacturer checked.Method: the subject mr290v autofeed humidification chamber provided as a part of an rt329 infant continuous flow circuit was requested from the healthcare facility and was received at fisher & paykel (f&p) healthcare in new zealand for investigation.Our investigation is thus based on the evaluation of the subject device, the information provided by the healthcare facility, and our knowledge of the product.Results: the healthcare facility stated that the mr290v humidification chamber had a small hole on the side of the chamber and was causing a water leak.Visual inspection of the returned mr290v humidification chamber observed that the water feedset tube connecting to the chamber was damaged.There was no hole observed on the chamber dome.Conclusion: f&p healthcare's investigation was unable to determine the exact cause of the reported issue.The user instructions provided with the rt329 infant continuous flow circuit include the following: - "do not use the chamber if the seals are not intact of if it has been dropped." - "visually inspect breathing sets for damage (e.G.A crushed tub or cracked connector) before use and replace if damaged." - "do not soak, wash, sterilize, or reuse this product.Avoid contact with chemicals, cleaning agents, or hand sanitizers." - "ensure appropriate ventilator or flow source alarms are set before connecting breathing set to patient." - "perform a pressure and leak test on the breathing system and check for occlusions before connecting to a patient.".
 
Event or Problem Description

Brand Name
FISHER & PAYKEL HEALTHCARE
Common Device Name
BREATHING CIRCUIT
Manufacturer (Section D)
FISHER & PAYKEL HEALTHCARE LTD
15 maurice paykel place
east tamaki
auckland, 2013
NZ  2013
Manufacturer (Section G)
FISHER & PAYKEL HEALTHCARE LTD
15 maurice paykel place
east tamaki
auckland, 2013
NZ   2013
Manufacturer Contact
diego banuelos
17400 laguna canyon road
suite 300
irvine, CA 92618
9494341005
MDR Report Key22672589
Report Number9611451-2025-00719
Device Sequence Number3716816
Product Code BTT
UDI-Device Identifier09420012431073
UDI-Public(01)09420012431073(10)2102708371(11)230726(17)280726
Combination Product (Y/N)N
Initial Reporter CountryFI
PMA/510(K) Number
K020332
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberRT329
Device Catalogue NumberRT329
Device Lot Number2102708371
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/08/2025
Supplement Date Received by Manufacturer09/05/2025
02/12/2026
Initial Report FDA Received Date07/30/2025
Supplement Report FDA Received Date09/29/2025
03/05/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/26/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown